# SDR SWAA2022032876813

- Difficulty date: February 22, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Eroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION ACCESS PANEL 193AR AT FUSELAGE EXTERIOR 2022-98591 / [01] TOOL USED CALIPER P/N: 500-464 S/N: 15331932 DUE DATE: 26-OCT-22.;[02] REPAIRED ACCESS PANEL 193AR AT FUSELAGE EXTERIOR AS PER B737-700 SRM 51-70-05-2R-2 REP.2; B737-700 SRM 51-70-05-2R-2 REP. 2. TOOL USED: HOT BONDER P/N:HCS9200B-AV S/N:18185781 DUE DATE: 16-JAN-23; SCALE P/N:CL5000 S/N:AE-408758 DUE DATE: 09-FEB-23. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] CORRECTIVE ACTION NO 2 ENTERED AS IN ERROR; CORRECT CORRECTIVE ACTION IS: REPAIRED ACCESS PANEL 193AR AT FUSELAGE EXTERIOR AS PER B737-700 SRM 51-70-05-2R-2 REP.2; B737-700 SRM 51-70-05-2R-6 REP. 6. TOOL USED: HOT BONDER P/N:HCS9200B-AV S/N:18185781 DUE DATE: 16-JAN-23; SCALE P/N:CL5000 S/N:AE-408758 DUE DATE: 09-FEB-23. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED ACCESS PANEL 193AR AT FUSELAGE EXTERIOR AS PER B737-700 SRM 51-70-05-2R-2 REP.2; B737-700 SRM 51-70-05-2R-6 REP. 6. TOOL USED: HOT BONDER P/N:HCS9200B-AV S/N:18185781 DUE DATE: 16-JAN-23; SCALE P/N:CL5000 S/N:AE-408758 DUE DATE: 09-FEB-23. SEE INDIVIDUAL SIGNOFFS BELOW.
